MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3665
Medical Device Problem Codes No Apparent Adverse Event (3189); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported the patients ipg reached end of life.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The reported event for inoperable ipg was confirmed.The device was running the service application software.The device entered the service application state on (b)(6) 2021.Per event details, there are no reports of any unrelated procedures, therefore, it is inconclusive as to what caused the service app condition.After the service application state was cleared, the ipg was functionally tested and passed all testing.The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on 12 september 2017.

Brand Name
PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13440203
Report Number1627487-2022-00629
Device Sequence Number17219501
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2018
Device Model Number3665
Device Catalogue Number3665
Device Lot Number5639195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown